Please note that LibreCat no longer supports Internet Explorer versions 8 or 9 (or earlier).

We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.

282 Publications


1997 | Journal Article | LibreCat-ID: 16552
Dellnitz, M., Hohmann, A., Junge, O., & Rumpf, M. (1997). Exploring invariant sets and invariant measures. Chaos: An Interdisciplinary Journal of Nonlinear Science, 221–228. https://doi.org/10.1063/1.166223
LibreCat | DOI
 

1997 | Journal Article | LibreCat-ID: 16535
Dellnitz, M., & Junge, O. (1997). Almost Invariant Sets in Chua’s Circuit. International Journal of Bifurcation and Chaos, 2475–2485. https://doi.org/10.1142/s0218127497001655
LibreCat | DOI
 

1996 | Book Chapter | LibreCat-ID: 16533
Dellnitz, M., & Hohmann, A. (1996). The Computation of Unstable Manifolds Using Subdivision and Continuation. In Nonlinear Dynamical Systems and Chaos. Basel. https://doi.org/10.1007/978-3-0348-7518-9_21
LibreCat | DOI
 

1995 | Journal Article | LibreCat-ID: 16550
Dellnitz, M., Field, M., Golubitsky, M., Ma, J., & Hohmann, A. (1995). Cycling Chaos. International Journal of Bifurcation and Chaos, 1243–1247. https://doi.org/10.1142/s0218127495000909
LibreCat | DOI
 

1995 | Journal Article | LibreCat-ID: 16532
Dellnitz, M., & Heinrich, C. (1995). Admissible symmetry increasing bifurcations. Nonlinearity, 1039–1066. https://doi.org/10.1088/0951-7715/8/6/009
LibreCat | DOI
 

1995 | Journal Article | LibreCat-ID: 16551
Dellnitz, M., Golubitsky, M., Hohmann, A., & Stewart, I. (1995). Spirals in Scalar Reaction–Diffusion Equations. International Journal of Bifurcation and Chaos, 1487–1501. https://doi.org/10.1142/s0218127495001149
LibreCat | DOI
 

1995 | Book Chapter | LibreCat-ID: 16611
Golubitsky, M., Marsden, J., Stewart, I., & Dellnitz, M. (1995). The constrained Liapunov-Schmidt procedure and periodic orbits. In Normal Forms and Homoclinic Chaos. Providence, Rhode Island. https://doi.org/10.1090/fic/004/05
LibreCat | DOI
 

1995 | Journal Article | LibreCat-ID: 16510
Aston, P. J., & Dellnitz, M. (1995). Symmetry Breaking Bifurcations of Chaotic Attractors. International Journal of Bifurcation and Chaos, 1643–1676. https://doi.org/10.1142/s021812749500123x
LibreCat | DOI
 

1995 | Journal Article | LibreCat-ID: 16542
Dellnitz, M., & Melbourne, I. (1995). A note on the shadowing lemma and symmetric periodic points. Nonlinearity, 1067–1075. https://doi.org/10.1088/0951-7715/8/6/010
LibreCat | DOI
 

1994 | Book Chapter | LibreCat-ID: 16549
Dellnitz, M., Golubitsky, M., & Nicol, M. (1994). Symmetry of Attractors and the Karhunen-Loève Decomposition. In Trends and Perspectives in Applied Mathematics. New York, NY. https://doi.org/10.1007/978-1-4612-0859-4_4
LibreCat | DOI
 

1994 | Book Chapter | LibreCat-ID: 16544
Dellnitz, M., & Scheurle, J. (1994). Eigenvalue Movement for a Class of Reversible Hamiltonian Systems with Three Degrees of Freedom. In Dynamics, Bifurcation and Symmetry. Dordrecht. https://doi.org/10.1007/978-94-011-0956-7_9
LibreCat | DOI
 

1994 | Journal Article | LibreCat-ID: 16541
Dellnitz, M., & Melbourne, I. (1994). Generic movement of eigenvalues for equivariant self-adjoint matrices. Journal of Computational and Applied Mathematics, 249–259. https://doi.org/10.1016/0377-0427(94)90032-9
LibreCat | DOI
 

1994 | Journal Article | LibreCat-ID: 17014
Dellnitz, M. (1994). Collisions of chaotic attractors. Schlaglichter Der Forschung: Zum 75. Jahrestag Der Universität Hamburg, 411–428.
LibreCat
 

1993 | Journal Article | LibreCat-ID: 16633
Melbourne, I., & Dellnitz, M. (1993). Normal forms for linear Hamiltonian vector fields commuting with the action of a compact Lie group. Mathematical Proceedings of the Cambridge Philosophical Society, 235–268. https://doi.org/10.1017/s0305004100071577
LibreCat | DOI
 

1993 | Journal Article | LibreCat-ID: 16518
Barany, E., Dellnitz, M., & Golubitsky, M. (1993). Detecting the symmetry of attractors. Physica D: Nonlinear Phenomena, 66–87. https://doi.org/10.1016/0167-2789(93)90198-a
LibreCat | DOI
 

1993 | Journal Article | LibreCat-ID: 16634
Melbourne, I., Dellnitz, M., & Golubitsky, M. (1993). The structure of symmetric attractors. Archive for Rational Mechanics and Analysis, 75–98. https://doi.org/10.1007/bf00386369
LibreCat | DOI
 

1993 | Journal Article | LibreCat-ID: 17013
Dellnitz, M. (1993). The equivariant Darboux theorem. Lectures in Applied Mathematics, 29, 163–169.
LibreCat
 

1992 | Journal Article | LibreCat-ID: 16548
Dellnitz, M., Melbourne, I., & Marsden, J. E. (1992). Generic bifurcation of Hamiltonian vector fields with symmetry. Nonlinearity, 979–996. https://doi.org/10.1088/0951-7715/5/4/008
LibreCat | DOI
 

1992 | Journal Article | LibreCat-ID: 17012
Dellnitz, M. (1992). Computational bifurcation of periodic solutions in systems with symmetry. IMA Journal of Numerical Analysis, 12(3), 429–455. https://doi.org/10.1093/imanum/12.3.429
LibreCat | DOI
 

1992 | Book Chapter | LibreCat-ID: 16546
Dellnitz, M., Golubitsky, M., & Melbourne, I. (1992). Mechanisms of Symmetry Creation. In Bifurcation and Symmetry. Basel. https://doi.org/10.1007/978-3-0348-7536-3_9
LibreCat | DOI
 

1992 | Book Chapter | LibreCat-ID: 16547
Dellnitz, M., Marsden, J. E., Melbourne, I., & Scheurle, J. (1992). Generic Bifurcations of Pendula. In Bifurcation and Symmetry. Basel. https://doi.org/10.1007/978-3-0348-7536-3_10
LibreCat | DOI
 

1989 | Journal Article | LibreCat-ID: 16682
Dellnitz, M., & Werner, B. (1989). Computational methods for bifurcation problems with symmetries—with special attention to steady state and Hopf bifurcation points. Journal of Computational and Applied Mathematics, 97–123. https://doi.org/10.1016/0377-0427(89)90150-7
LibreCat | DOI
 

Filters and Search Terms

department=10

Search

Filter Publications

Display / Sort

Citation Style: APA

Export / Embed